MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)

C.R. BARD, INC. (BASD) -3006260740 POWERPICC; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a picc insertion procedure, after successfully advancing the guidewire, the dilator intended for advancing the picc guidewire was found to be defective and could not perform dilation.As a result, the physician discarded the defective dilator and proceeded with a new picc kit to complete the procedure.No patient impact.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged dilator is inconclusive due to the state of the returned sample.Three photographs of a powerpicc catheter kit were returned for evaluation.Observation of the returned photographs showed various powerpicc catheter components in an opened kit tray.No obvious use residues were observed along the devices in the returned photographs.A dilator was not observed in the returned photographs.Inspection of the returned photograph was insufficient to identify the alleged issue or a root cause of the reported issue.Therefore, this complaint is inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged dilator is inconclusive due to the state of the returned sample.Three photographs of a powerpicc catheter kit and an open powerpicc kit were returned for evaluation.An initial visual observation of the returned sample revealed all of the components of the kit were present except for the microintroducer.No obvious use residue was observed on the returned components of the kit.Observation of the returned photographs showed various powerpicc catheter components in an opened kit tray.No obvious use residues were observed on the devices in the returned photographs.A microintroducer was not observed in the returned photographs.Inspection of the returned photographs and physical sample was insufficient to confirm the alleged issue or identify a root cause of the reported issue.Therefore, this complaint is inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERPICC
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24182593
Report Number3006260740-2026-00190
Device Sequence Number10177689
Product Code LJS
UDI-Device Identifier00801741027932
UDI-Public(01)00801741027932(11)250330(17)260930(10)REKN3703
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K051991
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberN/A
Device Catalogue Number3275155
Device Lot NumberREKN3703
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2026
Supplement Date Received by Manufacturer03/13/2026
04/03/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date03/17/2026
04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown